# SDR AALA20130731020

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR SILL INBD SUPPORT ANGLE CORRODED AT SILL ATTACH FASTENER HOLES FROM STAIONS 303 - 324.  R&R THE SUPPORT ANGLE IAW AARD 51-00-05-1.
